MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION; STOPCOCK, I.V. SET
Model Number 2C6204
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a large bore stopcock was unable to infuse through cardioactive medication and "was in place on a line that was saline locked".The issue was noticed during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: the actual device was not available; however, a companion sample was received for evaluation.A visual inspection was performed to the companion sample received using the naked eye and all components were correctly placed and according to the specification.No visual defect was observed in the unit.The sample was then submitted to pressure testing and clear passage testing and no leak nor blockage was noted in the set and flow was observed.The reported condition was not verified in the companion sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24430271
Report Number1416980-2026-00689
Device Sequence Number18717974
Product Code FMG
UDI-Device Identifier00085412001913
UDI-Public(01)00085412001913(10)DR25E02017
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C6204
Device Catalogue Number2C6204
Device Lot NumberDR25E02017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOACTIVE MEDICATION; SALINE
Patient SexUnknown